# SDR GTIA020722

- Difficulty date: June 26, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2731 · Elevator Tab Control System
- Part: Arm
- Condition: Lack Of Lube
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LGA - FLT 1765 - ALT TRIM INOPERATIVE UP, OPERATED NORMALLY DOWN POSITION.  LUBED ATTACHING ARM TO S10-7 ALT SWITCH.  SYSTEM OPS CHECKS OK PER MM 27-40-01.  AIRCRAFT OK FOR SERVICE.  (M)
